# SDR IPXA09555958

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ATB - RT ENG VIB'S 5.0, ACCOMPLISHED FIM 77-31-00 FIG 103.  NO FAULTS NOTED.
